MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR TT AUGMENTED 360; SMR TT AUGMENTED 360 BASEPLATE S-R 15°X

LIMACORPORATE S.P.A. SMR TT AUGMENTED 360; SMR TT AUGMENTED 360 BASEPLATE S-R 15°X
Model Number 1375.15.565
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2026, with removal of the glenoid component due to loosening and implant dislocation.All components were explanted, with the exception of the uncemented humeral stem, which remained implanted.Wear was observed on the glenoid tt peg, probably caused by scraping from the lateralized inlay after failure of glenoid components.The patient had previously undergone surgery on (b)(6) 2025 (our complaint reference (b)(4)), which was the first revision procedure of a primary reverse shoulder arthroplasty (rsa) performed on (b)(6) 2023, due to loosening of the glenoid components.The following devices were explanted during the revision surgery on (b)(6) 2026: · smr reverse hp glenosph.40 mm (product code: 1374.50.400, lot: 2517230 - ster: (b)(6)) - sold in us.· tt augm.360 baseplate s-r 15°x (product code: 1375.15.565, lot: 2517898 - ster: (b)(6)) - sold in us · smr reverse humeral body short (product code:1352.15.005, lot:2422027 - ster: (b)(6)) - sold in us · smr rev.Hp lat.Liner medium(product code:1365.09.115, lot:2519411 - ster: (b)(6)) - sold in us · smr connector small r (product code:1374.15.305, lot: 2523844 - ster: (b)(6)) - sold in us event occurred in belgium.
 
Additional Manufacturer Narrative
The device history records (dhrs) of the involved lot numbers 2517230 and 2517898 were reviewed and no pre-existing anomalies were identified in the manufactured devices.This is the first and only complaint received for these lot numbers.A final report will be submitted once the investigation has been completed.

Brand Name
SMR TT AUGMENTED 360
Common Device Name
SMR TT AUGMENTED 360 BASEPLATE S-R 15°X
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key24581096
Report Number3008021110-2026-00154
Device Sequence Number13360109
Product Code PHX
UDI-Device Identifier08033390180337
UDI-Public08033390180337
Combination Product (Y/N)N
PMA/510(K) Number
K200171
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1375.15.565
Device Catalogue Number1375.15.565
Device Lot Number2517898
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown